# SDR CALA2025090808564

- Difficulty date: August 27, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE AFT WET AREA DAMAGED FLOORBEAM FOUND CORROSION UNDER GALLEY HARD POINT FITTING. FLOORBEAM STA 947 REQUIRE REPAIR. REPAIRED DAMAGE CORROSION AT THE AFT WET AREA FLOORBEAM STA 947 RBL 55 IAW SRM 53-70-51-2R-5.   REPAIRED DAMAGE CORROSION AT THE AFT WET AREA FLOORBEAM BS 947 RBL 55 IAW SRM 53-70-51-2R-5.
